I am having a terrible discharge on both of my nipples since applying Linedane for scabies. Don't know where I picked up this gross mite but now I'm suffering ALL the time. I wear breast feeding pads so my bra doesn't get so wet, I've tried Neosporin, calimine, and now an antifungal powder. From all the scratching I've done my poor breast look like a war zone. HELP
I guess you know about Lindane containing substance that is particularly hazardous for human health.
Its use has been linked to seizures, developmental disabilities, hormone disruption and even death after only one application.
When there is a leakage in both breasts, the cause is systematic, and not due to some breast disease.
In your case is probably due to hormonal imbalance resulted from Lindane use.
Breast and nipple manipulation during severe scratching adds to this problem (breasts are stimulated and irritated when the skin is scratched, leading to breasts leakage).